Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003 (2003), Issue 20, Pages 1159-1195

Nonsmooth optimal regulation and discontinuous stabilization

Dipartimento di Matematica, Politecnico di Torino, Corso Duca degli Abruzzi 24, Torino 10129, Italy

Received 28 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Bacciotti and F. Ceragioli, “Nonsmooth optimal regulation and discontinuous stabilization,” Abstract and Applied Analysis, vol. 2003, no. 20, pp. 1159-1195, 2003. doi:10.1155/S1085337503304014